# SDR SWAA2022060710258

- Difficulty date: May 22, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1EACH ANGLE - STOP CRACKED LENGH .750' AT RT HORIZ.STAB. I/B BALANCE PANEL BETWEEN EL STA. 39.02 THRU EL STA 66.54 / [01] REMOVED AND REPLACED BRACKET (ANGLE - STOP AT RT HORIZ. STAB. I/B BALANCE PANEL EL STA 39.02 THRU EL SRA 66.54 PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED BRACKET REPLACEMENT.
